# SDR ASAA0954525

- Difficulty date: February 24, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 10,438 hours, 3,053 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 141A481016
- Part serial: 06112H5590
- Condition: Delaminated
- Location: R2 Window
- Part time: 10,438 hours, 3,053 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOLORATION AND POSSIBLE DELAMINATION AT TEMP SENSOR ON F/O R2 WINDOW.  REPLACED NR 2 SLIDER WINDOW REF AMM 56 12 11.  GROUND VERIFICATION TEST GOOD.  WINDOW HEAT OPERATIONALLY CHECKS GOOD REF MM TASK 30 41 00 710 801.
